MAUDE Adverse Event Report: HAMILTON MEDICAL AG BREATHING CIRCUIT SET, COAXIAL

HAMILTON MEDICAL AG BREATHING CIRCUIT SET, COAXIAL
Model Number 260128
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag complaint number: (b)(4).
 
Event or Problem Description
The following was reported to hamilton medical ag: hamilton medical ag received the following incident description: "crack in breathing set, transverse to a rib.Hose was taken out of the packaging with the crack.Hose stored as per manufacturer's instructions.The crack was discovered during the test.During the pre-operational check.Delayed deployment as a second breathing set had to be organised (planned relocation)".No harm to the patient, user or third party has been reported.
 
Additional Manufacturer Narrative
Hamilton medical ag complaint number: cer (b)(4).A detailed investigation was performed by an expert from the technical service: the self-test is performed during the ventilator's startup process, prior to patient connection.This test ensures that the ventilator's components, including alarms, sensors, and circuits, are functioning correctly.It is a standard safety feature to ensure that the ventilator is functioning correctly before it's used on a patient.A failed self-test does not indicate a malfunction but rather was designed to prevent it.It serves as a security check to ensure all systems are functioning properly.If self-test is failed, it does not imply immediate danger, but rather alert an issue that needs to be addressed to prevent future problems.In conclusion, a failed self-test should not be viewed as a malfunction and an immediate or critical failure, but as part of the pre-emptive safety and maintenance measure.As soon as the underlying issue is addressed properly, the ventilator can be safely used on patients.Therefore, a failed self-test is not considered a reportable event.Cut in breathing set => analysis showed that this was not a material related issue but most likely an user issue when he open the box with a cutter.Notes: - if it is noted in the complaint that the device was immediately needed for a patient and the failed self test has led to a significant delay and/or necessary clinically relevant intervention, the case becomes reportable.A clinically significant delay for a life-saving device in intensive care must be considered a reportable event which was not the case here.
 
Event or Problem Description
The following was reported to hamilton medical ag: - hamilton medical ag received the following incident description: "crack in breathing set, transverse to a rib.Hose was taken out of the packaging with the crack.Hose stored as per manufacturer's instructions.The crack was discovered during the test.During the pre-operational check.Delayed deployment as a second breathing set had to be organised (planned relocation)".- no harm to the patient, user or third party has been reported.

Brand Name
BREATHING CIRCUIT SET, COAXIAL
Common Device Name
BREATHING CIRCUIT SET, COAXIAL
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz, 7402
SZ  7402
Manufacturer (Section G)
HAMILTON MEDICAL AG
via crush 8
bonaduz, 7402
SZ   7402
Manufacturer Contact
albert beckers
via crush 8
bonaduz, 7402
SZ   7402
MDR Report Key20733301
Report Number3001421318-2024-02743
Device Sequence Number8922455
Product Code BZO
UDI-Device Identifier07630002802963
UDI-Public(01)07630002802963(10)189137(11)231101(17)281024(240)260128
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number260128
Device Catalogue Number260128
Device Lot Number189137
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2024
Supplement Date Received by Manufacturer11/07/2024
Initial Report FDA Received Date11/20/2024
Supplement Report FDA Received Date02/25/2025
Date Device Manufactured11/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown